| Model Number |
MMT-722RNAS |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/15/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had scratches and would make it hard to read the screen.The customer's blood glucose level was unknown at the time of the incident.Customer believes scratches appeared from wearing it in his pocket with keys or coins in his pocket.The customer as advised to discontinue use of the insulin pump and revert to the backup plan.The insulin pump will be returned for analysis.